# SDR SWAA2020062988333

- Difficulty date: May 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294-302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY, BS 294 - 302,  STRINGER 23L.  THE INTERCOSTAL WAS CORRODED, LBL 33,  WL 165.   REMOVED THE CORROSION,  ORIG 'T' .050', REMOVED  .035',  LOSS OF .015'.   FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED THE INTERCOSTAL.
